# SDR UPS01835494

- Difficulty date: April 3, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Leaking
- Location: Cockpit Pbe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PBE. IN FLIGHT DECK HAS AIR TIGHT SEAL BROKEN.     R & R  PBE IN FLIGHT DECK AS REQ''''D. OK FOR SERVICE. S/N
